On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.81.76.247
Access to elec. publ.: SémCong

Annales scientifiques de l'ENS

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Serie 4:
Serie 3:
Serie 2:
Serie 1:

Search


Catalogue & orders

Annales scientifiques de l'ENS - Titles - série 4, 44 (2011)

Titles

ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 44, fascicule 1 (2011)

Robert Pollack, Glenn Stevens
Overconvergent modular symbols and p-adic L-functions
Annales scientifiques de l'ENS 44, fascicule 1 (2011), 1-42
Download the document
Buy the book
Abstract and full text

Benjamin Schraen
Représentations localement analytiques de GL _3(Q_p )
Annales scientifiques de l'ENS 44, fascicule 1 (2011), 43-145
Download the document
Buy the book
Abstract and full text

Peng Shan
Crystals of Fock spaces and cyclotomic rational double affine Hecke algebras
Annales scientifiques de l'ENS 44, fascicule 1 (2010), 147-182
Download the document
Buy the book
Abstract and full text

Alexander Vishik
Excellent connections in the motives of quadrics
Annales scientifiques de l'ENS 44, fascicule 1 (2011), 183-195
Download the document
Buy the book
Abstract and full text


ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 44, fascicule 2 (2011)

Christopher Davis, Andreas Langer, Thomas Zink
Overconvergent de Rham-Witt Cohomology
Annales scientifiques de l'ENS 44, fascicule 2 (2011), 197-262
Download the document
Buy the book
Abstract and full text

Alain Genestier, Vincent Lafforgue
Théorie de Fontaine en égales caractéristiques
Annales scientifiques de l'ENS 44, fascicule 2 (2011), 263-360
Download the document
Buy the book
Abstract and full text


ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 44, fascicule 3 (2011)

Sébastien Ferenczi, Luca Q. Zamboni
Eigenvalues and simplicity of interval exchange transformations
Annales scientifiques de l'ENS 44, fascicule 3 (2011), 361-392
Download the document
Buy the book
Abstract and full text

Atanas Iliev, Laurent Manivel
Fano manifolds of degree ten and EPW sextics
Annales scientifiques de l'ENS 44, fascicule 3 (2011), 393-426
Download the document
Buy the book
Abstract and full text

Sergey Lysenko
Geometric theta-lifting for the dual pair SO_2m, Sp_2n
Annales scientifiques de l'ENS 44, fascicule 3 (2011), 427-493
Download the document
Buy the book
Abstract and full text

Laurent Meersseman
Foliated Structure of The Kuranishi Space and Isomorphisms of Deformation Families of Compact Complex Manifolds
Annales scientifiques de l'ENS 44, fascicule 3 (2011), 495-525
Download the document
Buy the book
Abstract and full text

Mihnea Popa, Christian Schnell
Derived invariance of the number of holomorphic 1-forms and vector fields
Annales scientifiques de l'ENS 44, fascicule 3 (2011), 527-536
Download the document
Buy the book
Abstract and full text


ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 44, fascicule 4 (2011)

Ted Chinburg, Robert Guralnick, David Harbater
The local lifting problem for actions of finite groups on curves
Annales scientifiques de l'ENS 44, fascicule 4 (2011), 537-605
Download the document
Buy the book
Abstract and full text

Amnon Neeman
Explicit cogenerators for the homotopy category of projective modules over a ring
Annales scientifiques de l'ENS 44, fascicule 4 (2011), 607-629
Download the document
Buy the book
Abstract and full text

Chloé Perin
Elementary embeddings in torsion-free hyperbolic groups
Annales scientifiques de l'ENS 44, fascicule 4 (2011), 631-681
Download the document
Buy the book
Abstract and full text

Sébastien Blachère, Peter Haïssinsky, Pierre Mathieu
Harmonic measures versus quasiconformal measures for hyperbolic groups
Annales scientifiques de l'ENS 44, fascicule 4 (2011), 683-721
Download the document
Buy the book
Abstract and full text


ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 44, fascicule 5 (2011)

Steve Hofmann, Svitlana Mayboroda, Alan McIntosh
Second order elliptic operators with complex bounded measurable coefficients in L^p, Sobolev and Hardy spaces
Annales scientifiques de l'ENS 44, fascicule 5 (2011), 723-800
Download the document
Buy the book
Abstract and full text

Klaus Niederkrüger, Chris Wendl
Weak symplectic fillings and holomorphic curves
Annales scientifiques de l'ENS 44, fascicule 5 (2011), 801-853
Download the document
Buy the book
Abstract and full text

Thomas Alazard, Nicolas Burq, Claude Zuily
Strichartz estimates for water waves
Annales scientifiques de l'ENS 44, fascicule 5 (2011), 855-903
Download the document
Buy the book
Abstract and full text


ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 44, fascicule 6 (2011)

Laurent Fargues
La filtration canonique des points de torsion des groupes p-divisibles
Annales scientifiques de l'ENS 44, fascicule 6 (2011), 905-961
Download the document
Buy the book
Abstract and full text

Gaëtan Chenevier
On the infinite fern of Galois representations of unitary type
Annales scientifiques de l'ENS 44, fascicule 6 (2011), 963-1019
Download the document
Buy the book
Abstract and full text